# SDR DALA2022053103745

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,741 hours, 31,764 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Dislodged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 AFTER CLOSING L2 DOOR FA'S FOUND GREEN LANYARD AND D RING LAYING INSIDE OF AIRCRAFT. CORRECTIVE ACTION: RE SECURED. OK FOR SVC PER AMM 25-60. (8505426)
